Tuesday, September 12, 2006

yeah yeah i know not around

ok folks so i havne't been around..my vns is up to 1.o BUT the pulse width is now down to 130. i was having huge issues breathing. i have not noticed a decrease in my seizure BUT i have notices a quicker recovery after...and for the most part my mood is better[ although today's not the day to ask me about that] i have had to start journaling and writing how i feel down for my attorney for my disability/ssi appeal,. but it could be 10-22 months from last week til i even see the judge. when i write things down like that i feel like i obsess and i hate that...so trying to work on making some kind of money for my family by working at home.... SO chacha.com to search online with a real person and not on your own.,.it's pretty kewl, brand new and hoping to be big i love it so far

2 comments:

Herb said...

Hi Kim,

I was doing a little surfing and caught your recent post. Hang in there. I hope the lowering of the pulse width to 130 microseconds overcomes your side-effects. As you increase your amplitude over time you might also consider discussing with your attending physician the lowering of the frequency too as means to also overcome some side-effects. I do find of interest your comments about some improvements in seizure response and mood. The therapy is not a panacea but any improvement counts.

It is good to see you back sharing experiences.

If you’re not familiar, I was turned on to another site of active VNS patients for TRD (Treatment Resistant Depression) sharing their experiences as well as maintaining a database. You might want to look in on Yuri’s message forum:

http://health.groups.yahoo.com/group/vns-for-depression/

Then again there’s our website and message forum although the message forum was recently hacked and destroyed; we’re back up and running again.

http://www.vnsdepression.com.

I wish you and yours continued wellness.

Warmly,
Herb
VNSdepression.com

Emeriol said...

Glad to hear you got your device adjusted a bit. The pulse width really seems to affect the breathing / side effects. Hope all is well!